Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Singulair

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-07-2003, 05:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I would like to know if Singulair can cause hair loss.
Reply With Quote
  #2  
Old 12-02-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I just started Singulair. While it did help my asthma, I have noted hair loss and tingling and numbness in my arms.
Reply With Quote
  #3  
Old 12-02-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default Singulair and hair loss

I started on Singulair in 1998 and have had Alopecia Areata since shortly after that.
Reply With Quote
  #4  
Old 12-02-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I can't find any written proof that it does but I lost a lot of my hair while I was on Singulair. It was everywhere on the floor, in my sink, in the shower drain, all over my clothes. I stopped taking it and things got back to normal with normal hair loss. Then I got put on Accolate a drug like Singulair (antileukotriene) and after 3 months my hair started failing out again. Just came off it 4 days ago and although I am still losing hair it is about 1/4 of what I was losing just a week ago. Hair loss isn't worth it take Advair works better anyway.
Reply With Quote
  #5  
Old 12-03-2005, 06:00 AM
Doug
Guest
 
Posts: n/a
Default Hair loss

I have been taking Singular for over 1 year, without any hair loss. I'm 50 years old & in good health.
Reply With Quote
  #6  
Old 12-03-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I doubt very seriously that Singulair can cause hair lost. Because I've been taking it for over 2 years, and if anything, my hair has gotten thicker.
Reply With Quote
  #7  
Old 09-12-2007, 02:39 PM
Angela
Guest
 
Posts: n/a
Default No Subject

I just started taking singulair about a month ago.Within the past couple of weeks I've started losing a lot of hair. This is the only medication<br>I am on and after reading some of these comments am reasonably sure this could be the cause.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 03:53 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.